Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergence of interpolatory polynomials, $ (0,\,1,\,2,\,4)$ interpolation


Author: R. B. Saxena
Journal: Trans. Amer. Math. Soc. 95 (1960), 361-385
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0111963-5
MathSciNet review: 0111963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Turán and J. Surányi, Notes on interpolation, I, On some interpolatory properties of ultraspherical polynomials, Acta Math. Acad. Sci. Hungar. vol. 6 (1955) pp. 67-79. MR 0071569 (17:148d)
  • [2] P. Turán and J. Balázs, Notes on interpolation, II, Acta Math. Acad. Sci. Hungar. vol. 8 (1957) pp. 201-215. MR 0088590 (19:544d)
  • [3] -, Notes on interpolation, III, Acta. Math. Acad. Sci. Hungar. vol. 9 (1958) pp. 195-214. MR 0098264 (20:4725)
  • [4] A. Sharma and R. B. Saxena, On some interpolatory properties of Legendre polynomials, Acta Math. Acad. Sci. Hungar. vol. 9 (1958) pp. 345-358. MR 0103366 (21:2138)
  • [5] R. B. Saxena, On some interpolatory properties of Legendre polynomials-$ (0,1,2,4)$ interpolation, Ph.D. Thesis, Chapter 2, pp. 24-50, Lucknow University.
  • [6] A. Sharma and R. B. Saxena, Convergence of interpolatory polynomials-$ (0,1,3)$ interpolation, Acta. Math. Acad. Sci. Hungar. vol. 10 (1959) pp. 157-175. MR 0104949 (21:3699a)
  • [7] G. D. Birkhoff, General mean-value and remainder theorems with application to mechanical differentiation and quadrature, Trans. Amer. Math. Soc. vol. 7 (1906) pp. 107-136. MR 1500736
  • [8] S. Cinquini, Sopra una nuova estensione di una formula di Curtiss, Rend. Circ. Mat. Palermo vol. 61 (1937) pp. 73-83.
  • [9] G. Polya, Bemerkung zur interpolation und zur Näherungs theorie der Balkenbiegung, Z. Angew. Math. Mech. vol. 11 (1931) pp. 445-449.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0111963-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society